On the dual billiard problem

Research output: Contribution to journalArticle

43 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)221-249
Number of pages29
JournalAdvances in Mathematics
Volume115
Issue number2
DOIs
StatePublished - Jan 1 1995

Fingerprint

Billiards

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Tabachnikov, Sergei. / On the dual billiard problem. In: Advances in Mathematics. 1995 ; Vol. 115, No. 2. pp. 221-249.
@article{af77e88feaf64edaa2917750134e8da9,
title = "On the dual billiard problem",
author = "Sergei Tabachnikov",
year = "1995",
month = "1",
day = "1",
doi = "10.1006/aima.1995.1055",
language = "English (US)",
volume = "115",
pages = "221--249",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "2",

}

On the dual billiard problem. / Tabachnikov, Sergei.

In: Advances in Mathematics, Vol. 115, No. 2, 01.01.1995, p. 221-249.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the dual billiard problem

AU - Tabachnikov, Sergei

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000727487&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000727487&partnerID=8YFLogxK

U2 - 10.1006/aima.1995.1055

DO - 10.1006/aima.1995.1055

M3 - Article

AN - SCOPUS:0000727487

VL - 115

SP - 221

EP - 249

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 2

ER -